# SDR 0302091232

- Difficulty date: November 9, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N232NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46961
- Aircraft time: 95,823 hours, 19,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON FLOOR SUPPORT FROM BS 824-828 LBL 27.5 TO RBL 27.5.  REPAIRED PER EA 12-196596.
